# SDR DALA2015031302133

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 44,130 hours, 14,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX SEAT 41 TO 45 EMERGENCY LIGHTS INOPERATIVE. FOUND M736 BATTERY PACK CHARGER FUSE BLOWN.   REPLACED FUSE IAW AMM 33-51-07-962-071, OPS CHECKED GOOD.
